# SDR SWAA2021030852774

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FRAME LOCATED BS460 AT LEVEL STRINGER 26L AT FWD CARGO COMPARTMENT / REPAIRED FRAME LOC AT BS 460 BTW STR 25L TO 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-07-2R-1 REPAIR 1 MATERIAL USED PN ALUMINIUM SHEET 7075-T6 0.063' 2020-206794 FOR INSPECTION REQUIREMENTS SEE TLD #T080528
